# SDR UPS04543375

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Engine: Rroyce RB211535E4
- System (JASC): 7110 · Engine Cowling System
- Part: Accoustic Liner
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A MECHANIC INSPECTION, RT ENG NOSE COWL ACOUSTIC MESH LINER DELAMINATED.  REMOVED DEBRIS FROM IGV ACCOMPLISHED BOROS INSPECTION IP AND HP COMPR IAW M/M 72-00-00-6.  FOUND SINGLE BLADE IP 2 BENT WITHIN LIMITS IAW M/M 72-00-00 PARA 03.
